Ergodic properties of $\beta$-adic Halton sequences (bibtex)
by Markus Hofer, Maria Rita Iacò, Robert Tichy
Reference:
Markus Hofer, Maria Rita Iacò, Robert Tichy, Ergodic properties of $\beta$-adic Halton sequences, Ergodic Theory and Dynamical Systems, 35, 895—909, (2013).
Bibtex Entry:
@Article{hofer_iaco_tichy_2013,
  Title    = {Ergodic properties of $\beta$-adic {H}alton sequences},
  Author   = {Markus Hofer and Maria Rita Iac{\`o} and Robert Tichy},
  Journal  = {Ergodic Theory and Dynamical Systems},
  Year     = {2013},
 xxMonth   = {5},
  Pages   = {895--909},
  Volume  = {35},
  MRNUMBER = {3334907},
  Arxiv   = {1304.2644},
  Doi     = {10.1017/etds.2013.70},
  ISSN    = {1469-4417},
  Issue   = {03},
  Numpages= {15},
  xxUrl     = {http://journals.cambridge.org/article_S0143385713000709},
}